# SDR SWAA2015120846865

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,619 hours, 29,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT OVERWING DOOR EMER SIGN LIGHT BULB INOPERATIVE.  RELAMPED SIGN IAW AMM.
